Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Jun 10, 2018, 9:53 PM CDT for 17 counties in Iowa. It took effect at Jun 10, 2018, 10:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2018, 9:53 PM CDT (02:53 UTC)
- In effect from
- Jun 10, 2018, 10:00 PM CDT
- Expired
- Jun 11, 2018, 8:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
Counties Appanoose County, IA, Boone County, IA, Clarke County, IA, Dallas County, IA, Decatur County, IA, Greene County, IA, Hamilton County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Marion County, IA, Monroe County, IA, Polk County, IA, Story County, IA, Warren County, IA, Wayne County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 29 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -351 J/kg
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 633 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.2
The text
As transmitted.
118 WGUS63 KDMX 110253 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Des Moines IA 953 PM CDT Sun Jun 10 2018 ...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA... .A line of thunderstorms will develop across central into south central Iowa and move little overnight. Heavy rain is possible with the storms and may cause flash flooding in urban and poorly drained areas. IAZ035-036-046>048-059>061-072>074-083>085-094>096-111100- /O.NEW.KDMX.FF.A.0002.180611T0300Z-180611T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison- Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose- Including the cities of Fort Dodge, Webster City, Jefferson, Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola, Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, and Centerville 953 PM CDT Sun Jun 10 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM CDT MONDAY... The National Weather Service in Des Moines has issued a * Flash Flood Watch for portions of central Iowa, south central Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Jasper, Polk, Story, and Webster. In south central Iowa, Appanoose, Clarke, Decatur, Lucas, Madison, Marion, Monroe, Warren, and Wayne. In west central Iowa, Greene. * Until 8 AM CDT Monday * Slow moving thunderstorms capable of producing heavy rain are expected overnight. The primary concern is in urban and poorly drained areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ FAB
2 follow-up statements
561 WGUS63 KDMX 110418 FFADMX Flood Watch National Weather Service Des Moines IA 1118 PM CDT Sun Jun 10 2018 ...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA... .A line of thunderstorms across central into south central Iowa will move little overnight. Heavy rain is possible with the storms and may cause flash flooding in urban and poorly drained areas. IAZ035-036-046>048-059>061-072>074-083>085-094>096-111230- /O.CON.KDMX.FF.A.0002.000000T0000Z-180611T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison- Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose- Including the cities of Fort Dodge, Webster City, Jefferson, Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola, Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, and Centerville 1118 PM CDT Sun Jun 10 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM CDT MONDAY... The Flash Flood Watch continues for * Portions of central Iowa, south central Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Jasper, Polk, Story, and Webster. In south central Iowa, Appanoose, Clarke, Decatur, Lucas, Madison, Marion, Monroe, Warren, and Wayne. In west central Iowa, Greene. * Until 8 AM CDT Monday * Slow moving thunderstorms capable of producing heavy rain are expected overnight. Rainfall amounts between 2 and 4 inches are likely with locally higher amounts possible. The primary concern is in urban and poorly drained areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ FAB
420 WGUS63 KDMX 110830 FFADMX Flood Watch National Weather Service Des Moines IA 330 AM CDT Mon Jun 11 2018 ...HEAVY RAIN EXPECTED TONIGHT ACROSS PORTIONS OF CENTRAL IOWA... .Thunderstorms across western and central into south central Iowa will continue to move over the same general area through early to mid morning. Heavy rain is possible with the storms which may lead to flash flooding in urban and poorly drained areas. IAZ035-036-046>048-059>061-072>074-083>085-094>096-111300- /O.CON.KDMX.FF.A.0002.000000T0000Z-180611T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Webster-Hamilton-Greene-Boone-Story-Dallas-Polk-Jasper-Madison- Warren-Marion-Clarke-Lucas-Monroe-Decatur-Wayne-Appanoose- Including the cities of Fort Dodge, Webster City, Jefferson, Boone, Ames, Perry, Waukee, Adel, Des Moines, Newton, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Osceola, Chariton, Albia, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, and Centerville 330 AM CDT Mon Jun 11 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of central Iowa, south central Iowa, and west central Iowa, including the following areas, in central Iowa, Boone, Dallas, Hamilton, Jasper, Polk, Story, and Webster. In south central Iowa, Appanoose, Clarke, Decatur, Lucas, Madison, Marion, Monroe, Warren, and Wayne. In west central Iowa, Greene. * Until 8 AM CDT this morning * Slow moving thunderstorms, moving over the same general area will be capable of producing heavy rain. These storms will persist into the early morning hours. Rainfall amounts between 2 and 4 inches are likely with locally higher amounts possible. The primary concern is for urban and poorly drained areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ FAB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 6:49 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 10, 6:49 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 649 PM CDT Sun Jun 10 2018 .SHORT TERM.../Tonight through Monday/ Issued at 324 PM CDT Sun Jun 10 2018 MCS which moved into southern Iowa this morning lingered in the area all day. Thunderstorms on the western edge of the complex intensified this afternoon producing locally heavy rain. Thunderstorms were elevated in nature and were being supported by warm and moist influx from the wsw. Will keep these storms going early until the diurnal support diminishes towards evening. The surface front was south of Iowa across northern Missouri this afternoon. This boundary should remain nearly stationary tonight. A strong low-level jet should intensify across the central plains and overrun the boundary and support the development of elevated thunderstorms over central Iowa. These storms, once they form, should remain nearly stationary overnight since the forcing mechanisms remain in place. As a result, we should see a swath of locally heavy rain. At this time, it appears the heavy rain should remain south of the flood hit areas in the Cedar Basin. The thunderstorm activity should diminish as the low-level jet decreases Monday morning. Meanwhile, the much anticipated upper trough should move into the northern plains and eventually through the upper midwest Monday night and Tuesday. The associated front should move through central Iowa Tuesday night. Before it arrives,the old surface boundary over northern Missouri will struggle to lift north across Iowa on Monday. This will make temperatures difficult so the confidence of the temperature forecast is below average on Monday. We should see considerable cloud debris and at least a chance showers and storms during the day. With the approaching frontal zone Monday night, there is a good chance of more thunderstorms Monday evening. The CAMs at this range keep the more robust storms over southern Iowa which is consistent with the slight risk area for severe weather. .LONG TERM.../Monday night through Sunday/ Issued at 324 PM CDT Sun Jun 10 2018 A surface high with drier air behind the front should provide drier and cooler air across Iowa. Even with that, temperatures will remain above normal for early June. The dry weather should allow flooded areas some time to recover. After the upper trough passes to the east by midweek, the models are consistent in rising 500 mb heights and building unseasonably warm air north into the upper midwest. There is a good signal for warm advection, moisture transport supported, thunderstorms across central Iowa Wednesday night as the warm and humid air returns. After that, precipitation chances should be low with highs in the lower to mid 90s next weekend. && .AVIATION.../For the 00Z TAFS through 00Z Monday evening/ Issued at 649 PM CDT Sun Jun 10 2018 Central into easter TAF locations will remain mired in MVFR cigs though KALO and KOTM should be on the fringe of the lower cigs and may scatter out at times. Aft 03Z thunderstorms should re-develop over central Iowa and remain nearly stationary...impacting mainly KMCW, KFOD and KDSM. Far eastern TAF's may be more impacted after 12Z. Heavy rain will produce vsby restrictions and lowered cigs. && .HYDROLOGY... Issued at 324 PM CDT Sun Jun 10 2018 River flooding concerns remain focused over parts of north central into northeast Iowa, but there may be an isolated concern over a small part of southwest Iowa on some tributaries of the East Nishnabotna River. The Winnebago River in Mason City fell below flood stage this morning with Iowa Flood Center gauges along Willow Creek in and near Mason City falling to levels similar to where they were Saturday afternoon before the rain started. This likely means elevated, but not out of bank levels along much of Willow Creek. For the Shell Rock River, the flood crest has recently occurred at Marble Rock at mid-afternoon per an Iowa Flood Center Gauge. Rises should slow as the crest occurs likely later today or later this evening before beginning to fall in Greene and Clarksville. The river will crest in Shell Rock early Monday morning as well. Flooding is also forecast along the Cedar River in Cedar Falls and Waterloo as the water from the Cedar tributaries routes downstream. The bulk of heavier rainfall should stay south of these Winnebago, Shell Rock, and Cedar basins tonight, but a cold front will bring additional storms across these basins later Monday into Monday night. This rainfall should be briefly heavy, but should be more progressive than previous days and mitigate against an otherwise greater threat. Farther southwest over parts of southwest Iowa, a band of showers and thunderstorms have been fairly stationary over parts of Shelby into southwest Audubon and northern Cass Counties with radar estimated rain totals averaging 3 to 5 inches with isolated higher totals possible as of mid-afternoon Sunday. Automated weather stations in this area indicate radar estimates may be a bit high, but have one gauge near Elk Horn recording almost 3.5 inches today so far. The mitigating factors to these rain amounts is that antecedent conditions have been on the drier side and the rain has fallen over a prolonged period since 5 or 6am this morning. However, tributaries of the East Nishnabotna River may be primed if future heavy rain falls over these basins. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Johnson LONG TERM...Johnson AVIATION...Johnson HYDROLOGY...Ansorge
Hazardous weather outlook, Jun 10, 4:13 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 413 PM CDT Sun Jun 10 2018 IAZ004>007-015>017-023>026-033>038-044>050-057>062-070>075- 081>086-092>097-112115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-Marshall-Tama- Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison- Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 413 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Scattered thunderstorms are possible this afternoon into tonight. Isolated severe storms are possible with large hail and damaging winds. Locally heavy rainfall could occur with any storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional thunderstorms are possible later Monday afternoon into Monday evening. A few severe storms will be possible with the primary threats damaging wind gusts and locally heavy rain. Large hail and isolated tornadoes may also occur. Scattered storms are possible at times from Wednesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Monday night. IAZ027-028-039-112115- Butler-Bremer-Black Hawk- 413 PM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Scattered thunderstorms are possible this afternoon into tonight. Isolated severe storms are possible with large hail and damaging winds. Locally heavy rainfall could occur with any storms. River Flood Warnings are in effect along the Shell Rock and Cedar River basins. Please refer to our website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional thunderstorms are possible later Monday afternoon into Monday evening. A few severe storms will be possible with the primary threats damaging wind gusts and locally heavy rain. Large hail and isolated tornadoes may also occur. Scattered storms are possible at times from Wednesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Monday night. Ansorge
In the hours before
Special weather statement, Jun 10, 8:34 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Des Moines IA 834 PM CDT SUN JUN 10 2018 IAZ059-060-072-110215- Polk IA-Madison IA-Dallas IA- 834 PM CDT SUN JUN 10 2018 ...Dime to Nickel Hail... At 833 PM CDT, Doppler radar was tracking a strong thunderstorm over Dallas Center, or near Adel, moving southeast at 20 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Des Moines, West Des Moines, Urbandale, Clive, Waukee, Grimes, Adel, Windsor Heights, Dallas Center, De Soto, Van Meter, Jordan Creek Town Center, Valley West Mall, Minburn, Badger Creek State Park and Walnut Woods State Park. LAT...LON 4172 9412 4176 9403 4157 9367 4145 9393 TIME...MOT...LOC 0133Z 316DEG 17KT 4167 9399 Curtis
Special weather statement, Jun 10, 9:04 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Des Moines IA
904 PM CDT SUN JUN 10 2018
IAZ059-072-073-110245-
Madison IA-Dallas IA-Warren IA-
904 PM CDT SUN JUN 10 2018
...Up to Nickel Sized Hail...
At 903 PM CDT, Doppler radar was tracking a strong thunderstorm near
Van Meter, or near West Des Moines, moving southeast at 20 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
West Des Moines, Indianola, Norwalk, Avenue Of The Saints Event
Center, Martensdale, Cumming, St. Marys, Bevington, Spring Hill and
Badger Creek State Park.
LAT...LON 4125 9375 4148 9398 4156 9384 4154 9379
4151 9379 4151 9374 4140 9348
TIME...MOT...LOC 0203Z 313DEG 19KT 4149 9387
CurtisLocal storm report, Jun 10, 9:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM LIGHTNING 2 E DEXTER 41.52N 94.19W
06/10/2018 DALLAS IA NWS EMPLOYEE
VEHICLE WAS STRUCK BY LIGHTNING AT EXIT 100
ON INTERSTATE 80. VEHICLE WAS BADLY DAMAGED
BUT NO INJURIES TO THE THREE PASSENGERS.
&&
CCSpecial weather statement, Jun 10, 9:25 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Des Moines IA 925 PM CDT SUN JUN 10 2018 IAZ047-059-060-110315- Boone IA-Polk IA-Dallas IA- 925 PM CDT SUN JUN 10 2018 ...Small Hail Dime to Nickel Size... At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near Woodward, or 9 miles southeast of Perry, moving southeast at 25 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive, Grimes, Windsor Heights, Polk City, Saylorville, Granger, Woodward, Big Creek Lake, Saylorville Lake, Valley West Mall, Merle Hay Mall, Minburn, Bouton and Big Creek State Park. LAT...LON 4180 9410 4190 9400 4176 9355 4157 9374 TIME...MOT...LOC 0224Z 296DEG 20KT 4179 9393 Curtis
Local storm report, Jun 10, 9:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL TRURO 41.21N 93.85W
06/10/2018 E0.88 INCH MADISON IA PUBLIC
VIA SOCIAL MEDIA.
&&
CCSpecial weather statement, Jun 10, 9:43 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Des Moines IA
943 PM CDT SUN JUN 10 2018
IAZ060-061-073-110330-
Jasper IA-Polk IA-Warren IA-
943 PM CDT SUN JUN 10 2018
...Lots of Small Hail...
At 942 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnston, moving southeast at 40 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Des Moines, Ankeny, Urbandale, Johnston, Altoona, Pleasant Hill,
Grimes, Windsor Heights, Carlisle, Bondurant, Polk City, Saylorville,
Mitchellville, Prairie City, Saylorville Lake, Adventureland
Amusement Park, Merle Hay Mall, Iowa Events Center, Prairie Meadows
and Iowa State Fairgrounds.
LAT...LON 4151 9325 4151 9333 4144 9333 4140 9338
4167 9381 4170 9381 4182 9371 4160 9314
TIME...MOT...LOC 0242Z 302DEG 35KT 4171 9368
CurtisThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:23 PM CDT | Special Weather Statement | DMX | Warren | 52 min |
| Jun 10, 8:34 PM CDT | Special Weather Statement | DMX | Dallas | 41 min |
| Jun 10, 9:04 PM CDT | Special Weather Statement | DMX | Warren | 41 min |
| Jun 10, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 37 min |
| Jun 10, 9:25 PM CDT | Special Weather Statement | DMX | Dallas | 50 min |
| Jun 10, 9:43 PM CDT | Special Weather Statement | DMX | Polk | 47 min |
| Jun 10, 10:00 PM CDT | Special Weather Statement | DMX | Lucas | 60 min |
| Jun 10, 10:24 PM CDT | Special Weather Statement | DMX | Boone, Clarke, Dallas, Greene, Lucas, Madison and 2 more | 51 min |
| Jun 11, 12:04 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 41 min |
| Jun 11, 12:21 AM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 39 min |
| Jun 11, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 62 min |
| Jun 11, 1:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 42 min |
| Jun 11, 1:45 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 30 min |
| Jun 11, 3:13 AM CDT | Special Weather Statement | DMX | Pocahontas | 47 min |
| Jun 11, 3:17 AM CDT | Special Weather Statement | DMX | Union | 43 min |
| Jun 11, 3:20 AM CDT | Special Weather Statement | DMX | Adair, Cass | 40 min |
| Jun 11, 3:33 AM CDT | Special Weather Statement | DMX | Audubon | 42 min |
| Jun 11, 3:42 AM CDT | Special Weather Statement | DMX | Palo Alto | 63 min |
| Jun 11, 4:08 AM CDT | Special Weather Statement | DMX | Pocahontas | 52 min |
| Jun 11, 4:45 AM CDT | Special Weather Statement | DMX | Palo Alto | 45 min |
| Jun 11, 5:00 AM CDT | Flash Flood Warning | DMX | Palo Alto | 6 hr |
| Jun 11, 5:32 AM CDT | Flash Flood Warning | DMX | Audubon, Cass | 6 hr |
| Jun 11, 6:41 AM CDT | Special Weather Statement | DMX | Emmet | 49 min |
| Jun 11, 7:39 AM CDT | Special Weather Statement | DMX | Boone, Hamilton, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 11, 11:10 AM CDT | Special Weather Statement | DMX | Audubon | 35 min |
| Jun 11, 11:14 AM CDT | Special Weather Statement | DMX | Cass | 31 min |
| Jun 11, 11:50 AM CDT | Special Weather Statement | DMX | Adair | 25 min |
| Jun 11, 11:53 AM CDT | Special Weather Statement | DMX | Adams | 37 min |
| Jun 11, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 32 min |
Nearby
Flash Flood Watches in Iowa, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.